# SDR DALA2015050303045

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 55,159 hours, 10,067 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E OSS 607-628 NOSE BEAM WEB FOUND WITH CRACK. CRACK MEASURED LENGTH 8".  FOUND OUT OF LIMIT IAW SRM 57-43-02, FIG 101.  THE NEW NOSE BEAM WEB,  PN: 114T2302U78, FABRICATED IAW DWG NR:114T2302 ON MFG CONTROL NR: PO252517. THE CRACKED NOSE BEAM WEB R & R IAW SRM 51-40-02.  1930478.
